MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Primary operative notes (b)(6) 2016 indicate the patient received a left total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized x2.The surgery was completed without indication of complication by the surgeon.On (b)(6) 2021, the patient underwent a left knee revision to address pain and tibial tray loosening at an unknown interface.The tibial insert, tibial tray, and femoral component were revised.The patella component was retained.The patient was revised with competitor products.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.All available photographs were reviewed, pitting was found on the attune ps fb insrt from both sides, which is indicative of debris in the space joint.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS FB INSRT SZ 7 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12949820
Report Number1818910-2021-27296
Device Sequence Number4704178
Product Code NJL
UDI-Device Identifier10603295050254
UDI-Public10603295050254
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-40-712
Device Catalogue Number151640712
Device Lot Number647630
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FB INSRT SZ 7 12MM; ATTUNE PS FEM LT SZ 7 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale